# SDR GTIA20120615441

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 21,855 hours, 10,507 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CLOSED BUT SHOWS OPEN ON ECAM AND GUST LOCK NOT WORKING.  ACCOMPLISHED OPS CHECK OF DOOR WARNING SYS IAW AMM 52-71-00-710-001-A.  OPS CHECK GOOD ACCOMPLISHED DOOR OPS CHECK IAW AMM 52-11-00-820-001-A.  DOOR LATCHED IN FULL OPEN POSITION.
